Journal of Analysis & Number Theory
Volume 2, Issue 2
Date:
Articles: 14
Articles in this Issue
Gompertz Constant, Gregory Coefficients and a Series of the Logarithm Function
Composita and its Properties
Some New Identities on the (h,q)-Genocchi Numbers and Polynomials with Weight α
Laurent Expansion of q-Zeta Functions
An Analogue Result of q-Beta Integral
New Generalization of Eulerian Polynomials and their Applications
Approximate Solution for High Order Partial Differential Equations Subject to Integral Conditions
On Some New Entire Sequence Spaces
Sharp Estimates and Boundedness for Multilinear Integral Operators
On a Ramanujan Quantity
Common Fixed Point Results in 2-Metric Spaces
Strong Convergence of Four Multivalued Nonexpansive Mappings
Common Fixed Point Theorems in Complex Valued Metric Spaces
On Paranorm I-Convergent Sequence Spaces of Interval Numbers Defined by Modulus Function
Published by: Engineering Journals


